# SDR PCAA0201017

- Difficulty date: January 17, 2002
- Submitted: January 26, 2002
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 28,497 hours, 31,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CABIN INBOARD RIGHT SEAT RAIL FOUND HAVE EXCESSIVE CORROSION AT STATION X207.  RIGHT INBOARD SEAT RAIL REPAIRED WITH A REPLACEMENT SPLICE AT STATION X207 IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD8-53-1102, RD8-53-2295 & RD8-53-3074.  AIRCRAFT RETURNED TO SERVICE.
